`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 11,Number 3,     June 2018

Special issue on recent progresses in the theory of nonlinear nonlocal problems

1

Preface: Recent progresses in the theory of nonlinear nonlocal problems    Pages : i - i

Marco Squassina

 Abstract       Full Text      Related Articles

2

Entire solutions of nonlocal elasticity models for composite materials    Pages : 357 - 377

Giuseppina Autuori and Patrizia Pucci

 Abstract       References       Full Text      Related Articles

3

On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent    Pages : 379 - 389

Anouar Bahrouni and Vicenţiu D. Rădulescu

 Abstract       References       Full Text      Related Articles

4

Global compactness results for nonlocal problems    Pages : 391 - 424

Lorenzo Brasco,  Marco Squassina and Yang Yang

 Abstract       References       Full Text      Related Articles

5

The isoperimetric problem for nonlocal perimeters    Pages : 425 - 440

Annalisa Cesaroni and Matteo Novaga

 Abstract       References       Full Text      Related Articles

6

Saddle-shaped solutions for the fractional Allen-Cahn equation    Pages : 441 - 463

Eleonora Cinti

 Abstract       References       Full Text      Related Articles

7

(Non)local and (non)linear free boundary problems    Pages : 465 - 476

Serena Dipierro and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

8

Fractional Laplacians, perimeters and heat semigroups in Carnot groups    Pages : 477 - 491

Fausto Ferrari,  Michele Miranda Jr.,  Diego Pallara,  Andrea Pinamonti and Yannick Sire

 Abstract       References       Full Text      Related Articles

9

Some remarks on boundary operators of Bessel extensions    Pages : 493 - 509

Jesse Goodman and Daniel Spector

 Abstract       References       Full Text      Related Articles

10

Existence and multiplicity results for resonant fractional boundary value problems    Pages : 511 - 532

Antonio Iannizzotto and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

11

Multiple solutions of fractional Kirchhoff equations involving a critical nonlinearity    Pages : 533 - 545

Hua Jin,  Wenbin Liu and Jianjun Zhang

 Abstract       References       Full Text      Related Articles

12

Optimal elliptic regularity: A comparison between local and nonlocal equations    Pages : 547 - 559

Sunra J. N. Mosconi

 Abstract       References       Full Text      Related Articles

13

Bifurcation results for problems with fractional Trudinger-Moser nonlinearity    Pages : 561 - 576

Kanishka Perera and Marco Squassina

 Abstract       References       Full Text      Related Articles